A Caltech Library Service

Spectral triples in Arakelov geometry

Consani, Caterina and Marcolli, Matilde (2002) Spectral triples in Arakelov geometry. Comptes Rendus Mathematique, 335 (10). pp. 779-784. ISSN 1631-073X. doi:10.1016/S1631-073X(02)02569-4.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this Note, we use Connes' theory of spectral triples to provide a connection between Manin's model of the dual graph of the fiber at infinity of an Arakelov surface and the cohomology of the mapping cone of the local monodromy.

Item Type:Article
Related URLs:
URLURL TypeDescription
Alternate Title:Triplets spectraux en géométrie d'Arakelov
Additional Information:© 2002 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. Received 27 June 2002; revised 26 September 2002; Note présentée par Alain Connes. Available online 20 October 2002.
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)72016789
Humboldt Foundation Sofja Kovalevskaja AwardUNSPECIFIED
Issue or Number:10
Record Number:CaltechAUTHORS:20111019-090624789
Persistent URL:
Official Citation:Caterina Consani, Matilde Marcolli, Triplets spectraux en géométrie d'Arakelov, Comptes Rendus Mathematique, Volume 335, Issue 10, 15 November 2002, Pages 779-784, ISSN 1631-073X, 10.1016/S1631-073X(02)02569-4.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27296
Deposited By: Tony Diaz
Deposited On:20 Oct 2011 16:00
Last Modified:09 Nov 2021 16:47

Repository Staff Only: item control page